A general method for the analysis of curved wire antennas


Selcuk A., Saka B.

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, vol.21, no.2, pp.175-188, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1163/156939307779378835
  • Title of Journal : JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS
  • Page Numbers: pp.175-188

Abstract

A general method for the analysis of curved wire antennas, based on Method of Moments (MoM) with curved segments is presented. The method applies to wires that can be represented as a function of an arbitrary parameter. Computational procedures for the analysis of wire antennas and the results for cylindrical, conical, and hemispherical helical antennas are presented. Advantages and disadvantages of the method are discussed.